CSpace
Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules
Cai, Yan-an; Liu, Genqiang; Nilsson, Jonathan; Zhao, Kaiming
2018
Source PublicationJOURNAL OF ALGEBRA
Volume502Pages:146
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33774
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Cai, Yan-an,Liu, Genqiang,Nilsson, Jonathan,et al. Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules[J]. JOURNAL OF ALGEBRA,2018,502:146.
APA Cai, Yan-an,Liu, Genqiang,Nilsson, Jonathan,&Zhao, Kaiming.(2018).Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules.JOURNAL OF ALGEBRA,502,146.
MLA Cai, Yan-an,et al."Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules".JOURNAL OF ALGEBRA 502(2018):146.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Cai, Yan-an]'s Articles
[Liu, Genqiang]'s Articles
[Nilsson, Jonathan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Cai, Yan-an]'s Articles
[Liu, Genqiang]'s Articles
[Nilsson, Jonathan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Cai, Yan-an]'s Articles
[Liu, Genqiang]'s Articles
[Nilsson, Jonathan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.